# SDR AALA20130305011

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 39,064 hours, 16,200 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BOTH CAPTAINS AND FIRST OFFICERS NAVIGATIONAL DISPLAYS WENT BLANK FOR SEVERAL SECONDS THEN CAME BACK AND OPERATED NORMALLY.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TCAS PROCESSOR AND NUMBER TWO DISPLAY ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
